Research Repository

Rational bundles and recursion operators for integrable equations on A.III-type symmetric spaces

Gerdjikov, VS and Grahovski, GG and Mikhailov, AV and Valchev, TI (2011) 'Rational bundles and recursion operators for integrable equations on A.III-type symmetric spaces.' Theoretical and Mathematical Physics, 167 (3). pp. 740-750. ISSN 0040-5779

[img]
Preview
Text
1102.1942v1.pdf - Accepted Version

Download (164kB) | Preview

Abstract

We analyze and compare methods for constructing the recursion operators for a special class of integrable nonlinear differential equations related to symmetric spaces of the type A. III in Cartan's classification and having additional reductions. © 2011 Pleiades Publishing, Ltd.

Item Type: Article
Additional Information: 13 pages, 1 figure
Uncontrolled Keywords: rational bundle; integrable equation; recursion operator
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science and Health
Faculty of Science and Health > Mathematical Sciences, Department of
SWORD Depositor: Elements
Depositing User: Elements
Date Deposited: 31 Jan 2015 18:48
Last Modified: 15 Jan 2022 00:39
URI: http://repository.essex.ac.uk/id/eprint/11678

Actions (login required)

View Item View Item